Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
luppe

Nausea and Vomiting, need to stop this!

Yes its caused by a serious illness. I already talked to my doctor (specialist) and there's nothing that could be prescribed because it will interfere with the medicine i am taking.

So does anyone have any other approaches that I could stop this shitty feeling. I only drink small amounts of water throughout the day.

Share this post


Link to post
Share on other sites

Phenergan doesn't interfere with most medications and it works on nausea quickly. I'm not sure why your doc wouldn't prescribe that. You mentioned you're taking Prevacid already.

Other suggestions: ginger ale 30cc or less at a time throughout the day. One saltine cracker with the ginger ale throughout the day. You need to do a clear liquid diet for at least a day or two until you've got the nausea under control, THEN advance to a bland diet. If you've already done that, do it again. Clear liquid includes bullion and/or broths. Don't worry about salt intake as you're losing plenty of electrolytes with the vomiting.

What did your doc suggest to halt the nausea and vomiting?

Share this post


Link to post
Share on other sites

Ginger ale is good. Better yet, get ginger and peppermint extracts. Put the recommendend dosage on the bottle into sprite, seltzer water, of just plain water. Also I HIGHLY recommend motion sickness armband--like these http://www.cvs.com/CVSApp/cvs/gateway/deta...id=152^Brand=-1. They may not totally get rid of the nausea, but they can help improve it tremendously.

I suffer from motion sickness and as weird as this sounds, when I am traveling for long distances in the car the one thing that makes my stomach feel less queasy is chinese fried rice. I think the weight of the fried rice stops the stomach turning effect.

Share this post


Link to post
Share on other sites

Don't drink bullion. It's too high in salt for your illness. I take back what I wrote above, except for the sips of ginger ale.

Share this post


Link to post
Share on other sites

^Marinol might be helpful. It's synthetic THC and helped one of my patients on dialysis.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×